Fricke, G.; Powell, R. E.
A theorem on entire methods of summation
Compositio Mathematica, Tome 22 (1970) no. 3 , p. 253-259
Zbl 0202.05601 | MR 271577
URL stable : http://www.numdam.org/item?id=CM_1970__22_3_253_0

Bibliographie

H.I. Brown [1] A note on type P methods of summation, Compositio Math. 22 (1970) pp. 23-28. Numdam | MR 261208 | Zbl 0193.02201

J.P. King [2] An extension of the Taylor summability transform, Proc. Amer. Math. Soc. 16 (1965), pp. 25-29. MR 170144 | Zbl 0138.28401

K. Knopp AND G.G. Lorentz [3] Beiträge zur absoluten Limitierung, Arch. Math. 2 (1949) pp. 10-16. MR 32790 | Zbl 0041.18402

W. Meyer-König [4] Untersuchungen über einige verwandte Limitierungsverfahren, Math. Z. 52 (1950), pp. 257-304. MR 32021 | Zbl 0041.18403

R.E. Powell [5] The f(rn) summability transform, J. Analyse Math. 20 (1967), pp. 289-304. MR 222507 | Zbl 0181.33602

J. Sonnenschein [6] Sur les séries divergentes, Acad. Roy. Belgique Bull. Cl. Sci. 35 (1949), pp. 594-601. MR 32018 | Zbl 0033.25701